# SDR DALA2016110208197

- Difficulty date: October 30, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 78,249 hours, 28,614 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LIGHT INOPERATIVE.  MAINTENANCE REPLACED SLIDE LIGHT ASSEMBLY AND ADJUSTED TO SECURE LENS WITHIN LIGHT.  SYSTEM OPERATION IS NORMAL.
